MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM ILLU

LIEBEL-FLARSHEIM BASE SYSTEM ILLU
Model Number 900006C
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
This case was reported by a facility in jinan, china on 27 august 2024.Reporter states that in the operating room, high-pressure injection angiography is performed when the patient is undergoing angiography surgery.However, the device reported an error, the operation failed, and the normal injection could not be carried out, resulting in increased blood loss for the patient.The standby machine was immediately used to successfully complete the operation, which extended the overall operation time and caused dissatisfaction among the patients' families.Hospital engineers rushed to the scene as soon as possible to detect and troubleshoot to find it's the internal motherboard problem.After dismantling the machine, repairing and sorting out the motherboard line, the equipment debugging and running normally.
 
Additional Manufacturer Narrative
Overall investigation summary: regional service spoke with customer who reported that after it was started, the system prompted "error 2003".Service remotely guided the customer on how the to clean the interior of the power head, removing debris from the linear pot.After it was cleaned, and the problem was resolved.The unit was functioning normally and was returned to service.A review of guerbet complaint tracking system (cts) showed no related complaint activity for this device.Impact assessment summary: no injury to the patient/user reported, imdrf codes: b13; c15; c1502; d02.Root / probable cause code: fluid ingress.Root / probable cause summary: refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary: unit remained in service.

Brand Name
BASE SYSTEM ILLU
Common Device Name
BASE SYSTEM ILLU
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati 45237
5139485765
MDR Report Key20302311
Report Number1518293-2024-00015
Device Sequence Number8883529
Product Code DXT
UDI-Device Identifier10746190002802
UDI-Public0110746190002802
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Inspection
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900006C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown